# SDR SIMA20160504002

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 31,378 hours, 27,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CRUISE LOUD NOISE IN NOSE GEAR AREA.  MULTIPLE BANGING & COULD FEEL IN PEDALS.  A CMC LG RT UP PROXIMITY SWITCH FAIL ON THIS DATE AT 1704 GMT.  VERIFIED INTERMITTENT FAILURE ON RT UP PROXIMITY SWITCH NR 1.  R & R CONNECTOR P4669 IAW AWM 20-50-06 & SWITCH IAW 32-61-01, FUNCTIONAL CHECKED OK IAW 32-63-05.
